# SDR IPXA3M79509

- Difficulty date: July 11, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7115509
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, STRINGER 14 CRACKED, LT WING XORS 506 -520.  REPAIRED STRINGER IAW EA 011-5710-01-A4780, REV IR AND EO MD11-5710-51575-A.
